# SDR A6WA202402128713

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 39,837 hours, 41,843 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 08487
- Condition: False Activation
- Location: Lavatory
- Part time: 30,890 hours, 29,976 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAU MSG IN FLT NO FIRE OR SMOKE PRESET IN LAV CAU PERSISTED C/W QRH MSG PERSITED UNTIL LANDING. NO ONE IN LAV WHEN MSG APPEARED. NO OVERWEIGHT LDG.  AIRCRAFT REMOVED FROM SERVICE.  R/R LAV SMOKE DETECTOR PER AMM 26-16-01 OPS CHECK GOOD AT THIS TIME
